# SDR UPS04142899

- Difficulty date: August 10, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Engine: Pwa PW4158
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Main Brake Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLOCK IN NR 4 BRAKE WAS SEEN TO BE ON FIRE.  SMALL AREA OFF BRAKE ONLY. WHEEL ASSY AND GEAR AREA NOT AFFECTED.     REMOVED AND REPLACED NR 4 BRAKE UNIT IAW MM 32-42-27-4.
